# SDR CALA2025082908273

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 67,141 hours, 29,886 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4500001B
- Part serial: 1069
- Condition: Odor
- Location: Zone 100
- Part time: 40,210 hours, 57,952 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL ODOR OF FUMES/OIL COMING FROM PACKS WHILE ON BOTH ENG & APU  BLEED.  ACCOMPLISHED LEVEL A DECONTAMINATION OF ECS WITH APU BLEED IAW AMM 21-00-00-615-802-A. ODOR OF OIL/FUMES PERSISTS. ACCOMPLISHED DECONTAMINATION OF ECS WITH ENGINES 1 & 2. SMELL FADED WITH ENG BLEED BUT ODOR CAME BACK AFTER SWITCHING TO APU BLEED.  ACCOMPLISHED INSPECT OF APU UPON ODOR/FUMES IN CABIN LEVEL B/C.  FOUND APU INLET PLENUM DIRTY WITH SIGNS OF OIL RESIDUE. FOUND MINIMAL OIL IN BETWEEN MID & AFT DRAIN VENTS. INSPECTED LOAD COMPRESSOR BUFFER PRESSURE TUBE ASSEMBLY, THE HOUSING PORTS & TEE-FITTING FOR BLOCKAGE. NO BLOCKAGE FOUND. CANNOT IDENTIFY EXTERNAL OIL LEAKAGE. TROUBLESHOOTING DOES NOT HELP. REF AMM 49-00-00-200-816-A REMOVED APU IAW AMM 49-11-11-000-003-A. FIREWALL INSPECTION & APU DUCT INSPECTION.  ACCOMPLISHED FIRE WALL INSPECTION, NO DEFECTS,   MOUNTED APU TORQUED 3 MOUNT BOLTS,  INSTALLED GENERATOR TERMINAL LEADS & TORQUED, CONNECTED ALL ELECTRICAL CONNECTORS & ATTACHED FUEL SUPPLY LINE.  PNEUMATIC SUPPLY V-BAND INSTALLED & TORQUED IAW 49-11-98-890-001-C1.  NO CABIN ODOR NOTED.
